# SDR DL76L060819

- Difficulty date: September 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 66,575 hours, 10,131 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1219 S37r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELAGE EXTERIOR SURFACE FOUND GOUGED AT STRINGER 37R AT APPROX STA 1219.  REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 1.
